Alert archive / Ohio / River Flood Warnings in 2025
River Flood Warning 1, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Feb 16, 2025, 7:09 AM EST for Holmes County, Wayne County, Ohio. It took effect at Feb 16, 2025, 10:00 AM EST. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 16, 2025, 7:09 AM EST (12:09 UTC)
- In effect from
- Feb 16, 2025, 10:00 AM EST
- Expired
- Feb 17, 2025, 6:51 PM EST
- In force
- 33 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Holmes County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 75 km from the middle of the area, began a volume at 12:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Killbuck Creek at Killbuck (KILO1). The gauge peaked at 15.41 ft at Feb 17, 2025, 2:00 AM EST.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 18.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03139000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
810
WGUS41 KCLE 161209
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
709 AM EST Sun Feb 16 2025
...The National Weather Service in Cleveland OH has issued a Flood
Warning for the following rivers in Ohio...
Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.
For the Killbuck Creek...including Killbuck...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/cle.
The next statement will be issued this afternoon at 515 PM EST.
&&
OHC075-169-162215-
/O.NEW.KCLE.FL.W.0001.250216T1500Z-250217T1500Z/
/KILO1.1.ER.250216T2334Z.250217T0600Z.250217T1536Z.NO/
709 AM EST Sun Feb 16 2025
...FLOOD WARNING IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Killbuck Creek near Killbuck.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 15.0 feet, Several low lying roads in Holmes County
including Township Roads 91 and 92, and County Roads 621 and 622
are flooded.
* ADDITIONAL DETAILS...
- At 7:00 AM EST Sunday the stage was 13.0 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon and rise to a crest of 15.5 feet this evening.
It will then fall below flood stage late tomorrow morning.
- Flood stage is 15.0 feet. - Please visit
www.weather.gov/safety/flood for flood safety and
preparedness information
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
135 follow-up statements
685
WGUS81 KCLE 161925
FLSCLE
Flood Statement
National Weather Service Cleveland OH
225 PM EST Sun Feb 16 2025
...The Flood Warning is extended for the following rivers in Ohio...
Killbuck Creek Near Killbuck affecting Wayne and Holmes Counties.
For the Killbuck Creek...including Killbuck...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/cle.
The next statement will be issued this evening at 1030 PM EST.
&&
OHC075-169-170330-
/O.EXT.KCLE.FL.W.0001.000000T0000Z-250218T0000Z/
/KILO1.1.ER.250216T2218Z.250217T0600Z.250217T1800Z.NO/
225 PM EST Sun Feb 16 2025
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Killbuck Creek near Killbuck.
* WHEN...Until tomorrow evening.
* IMPACTS...At 15.0 feet, Several low lying roads in Holmes County
including Township Roads 91 and 92, and County Roads 621 and 622
are flooded.
* ADDITIONAL DETAILS...
- At 2:00 PM EST Sunday the stage was 14.6 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 15.5 feet just after
midnight tonight. It will then fall below flood stage early
tomorrow afternoon.
- Flood stage is 15.0 feet. - Please visit
www.weather.gov/safety/flood for flood safety and
preparedness information
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
Sefcovic149
WGUS81 KCLE 162217
FLSCLE
Flood Statement
National Weather Service Cleveland OH
517 PM EST Sun Feb 16 2025
...The Flood Warning continues for the following rivers in Ohio...
Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.
For the Killbuck Creek...including Killbuck...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/cle.
The next statement will be issued late tonight at 330 AM EST.
&&
OHC075-169-170830-
/O.CON.KCLE.FL.W.0001.000000T0000Z-250218T0000Z/
/KILO1.1.ER.250216T2135Z.250217T0600Z.250217T1800Z.NO/
517 PM EST Sun Feb 16 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL TOMORROW EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Killbuck Creek near Killbuck.
* WHEN...Until tomorrow evening.
* IMPACTS...At 15.0 feet, Several low lying roads in Holmes County
including Township Roads 91 and 92, and County Roads 621 and 622
are flooded.
* ADDITIONAL DETAILS...
- At 5:00 PM EST Sunday the stage was 15.0 feet.
- Forecast...The river is expected to rise to a crest of 15.5
feet just after midnight tonight. It will then fall below
flood stage early tomorrow afternoon.
- Flood stage is 15.0 feet. - Please visit
www.weather.gov/safety/flood for flood safety and
preparedness information
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
04185
WGUS81 KCLE 170809
FLSCLE
Flood Statement
National Weather Service Cleveland OH
309 AM EST Mon Feb 17 2025
...The Flood Warning continues for the following rivers in Ohio...
Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.
For the Killbuck Creek...including Killbuck...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/cle.
The next statement will be issued this morning at 1000 AM EST.
&&
OHC075-169-171500-
/O.EXT.KCLE.FL.W.0001.000000T0000Z-250217T1500Z/
/KILO1.1.ER.250216T2135Z.250217T0800Z.250217T1342Z.NO/
309 AM EST Mon Feb 17 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Killbuck Creek near Killbuck.
* WHEN...Until late this morning.
* IMPACTS...At 15.0 feet, Several low lying roads in Holmes County
including Township Roads 91 and 92, and County Roads 621 and 622
are flooded.
* ADDITIONAL DETAILS...
- At 3:00 AM EST Monday the stage was 15.4 feet.
- Forecast...The river is expected to fall below flood stage
this morning and continue falling to 10.2 feet Friday
evening.
- Flood stage is 15.0 feet. - Please visit
www.weather.gov/safety/flood for flood safety and
preparedness information
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
13852
WGUS81 KCLE 171447
FLSCLE
Flood Statement
National Weather Service Cleveland OH
947 AM EST Mon Feb 17 2025
...The Flood Warning is extended for the following rivers in Ohio...
Killbuck Creek Near Killbuck affecting Wayne and Holmes Counties.
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Killbuck Creek...including Killbuck...Minor flooding is
forecast.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/cle.
The next statement will be issued this evening at 700 PM EST.
&&
OHC155-180100-
/O.EXT.KCLE.FL.W.0002.000000T0000Z-250218T1555Z/
/PHAO1.1.ER.250217T0155Z.250217T1700Z.250218T0955Z.UU/
947 AM EST Mon Feb 17 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Eagle Creek at Phalanx Station.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and
Knowlton Roads will be flooded and impassable.
* ADDITIONAL DETAILS...
- At 9:00 AM EST Monday the stage was 10.5 feet.
- Forecast...The river is expected to rise to a crest of 10.8
feet this afternoon. It will then fall below flood stage late
tonight.
- Flood stage is 9.5 feet. - Please visit
www.weather.gov/safety/flood for flood safety and
preparedness information
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
OHC075-169-180000-
/O.EXT.KCLE.FL.W.0001.000000T0000Z-250218T0000Z/
/KILO1.1.ER.250216T2135Z.250217T0800Z.250217T1800Z.NO/
947 AM EST Mon Feb 17 2025
...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Killbuck Creek near Killbuck.
* WHEN...Until this evening.
* IMPACTS...At 15.0 feet, Several low lying roads in Holmes County
including Township Roads 91 and 92, and County Roads 621 and 622
are flooded.
* ADDITIONAL DETAILS...
- At 9:00 AM EST Monday the stage was 15.3 feet.
- Forecast...The river is expected to fall below flood stage
this afternoon and continue falling to 10.1 feet Saturday
morning.
- Flood stage is 15.0 feet. - Please visit
www.weather.gov/safety/flood for flood safety and
preparedness information
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
Saunders838
WGUS81 KCLE 172351
FLSCLE
Flood Statement
National Weather Service Cleveland OH
651 PM EST Mon Feb 17 2025
...The Flood Warning is cancelled for the following rivers in Ohio...
Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.
OHC075-169-180100-
/O.CAN.KCLE.FL.W.0001.000000T0000Z-250217T2351Z/
/KILO1.1.ER.250216T2135Z.250217T0800Z.250218T0000Z.NO/
651 PM EST Mon Feb 17 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Killbuck Creek Near Killbuck.
* ADDITIONAL DETAILS...
- At 6:00 PM EST Monday the stage was 14.9 feet.
- Forecast...The river is expected to remain within action
stage through Wednesday.
- Please visit www.weather.gov/safety/flood for flood safety
and preparedness information
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
04What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Feb 16, 6:28 AM EST, 41 minutes earlier.
Area forecast discussion, Feb 16, 6:28 AM EST, 41 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
628 AM EST Sun Feb 16 2025
.SYNOPSIS...
Low pressure system will bring rain changing to snow today,
exiting to the northeast this evening. Upper level disturbances
and cold air plunging into the region keep snow shower chances
going through Monday. Cold Canadian high pressure brings frigid
temperatures back to the area through mid week.
&&
.NEAR TERM /THROUGH MONDAY/...
625 AM Update...
POPs updated for radar trends combined with some rapid update
models, but no major changes to snow amounts or snow transition
timing.
Previous Discussion...
Complicated forecast tracking all of the active forcing
mechanisms to the precipitation with this low pressure system moving
through the region today. Strong low level frontogenesis is moving
into the CWA from the south, and beginning a period of steady
rainfall across the region. Simultaneously, temperatures have begun
their descent in northwest Ohio, and precipitation is changing over
to snow. The warm front oriented southwest to northeast along the
southeastern border of the CWA brings the most persistent rainfall
to the CWA moving towards 12Z, while another area of low level f-gen
develops northwest of the surface low in northwest Ohio. A third
localized area of forcing comes in from the PVA in the 500mb flow
aloft moving into the northwest zones after 15Z. These latter two
areas of forcing will be the primary snow makers for the western CWA
today. Strong pressure gradient from the deepening surface low and
descending low level cold air advection brings surface winds up
significantly to 30-40mph gusts this afternoon into the evening
hours. The cold air advection, moisture connection from Lake
Michigan and a couple more weak upper level disturbances in the
500mb flow will keep the snow showers going across the CWA in the
wake of the surface low exit later this evening and into tonight.
Very cold air from Canadian high pressure filters into the southern
Great Lakes for Monday. Snow shower frequency decreases for our lake
effect zones into Monday, but still carry POPs through the remainder
of the near term forecast period for this area. Given the continued
cold air advection, may need to expand the low end POPs to a broader
area of the CWA Monday as 850mb temperatures drop to near -20C. Back
to the heart of the snowfall today through the evening, highest
snowfall amounts expected to be in the western half of the CWA,
along the lakeshore, and into northwestern PA where some of the snow
showers, as mentioned, could liner through the period. In the end,
the Winter Weather Advisory in place still looks good with amounts
around 4 inches or greater in the aforementioned area. Areas to the
southeast from Knox northeastward to Trumbull will be dealing with
rain before the transition, cutting down on the amounts in this
area. No changes to the advisory, and looking at roughly 3 to 5
inches expected in the highest amounts. Staggered advisory start
times also look good from west to east today.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
Upper level trough will gradually exit the region with scattered
snow showers across the Snowbelt diminishing Monday night as a ridge
of high pressure introduces drier air. The ridge will continue to
build east across the region through the short term window and usher
in an Arctic airmass overhead. A prolonged period of below
normal temperatures is expected as 850mb temperatures drop to the
-18C to -20C range. Overnight lows Monday night drop to the low
single digits as gusty northwesterly winds will lead to wind chill
values in the -5 to -10 F range. High temperatures on Tuesday settle
in the teens and overnight lows once again dipping into the single
digits. Sub-zero wind chills persist through Tuesday night.
By Wednesday low pressure moving eastward passes to the south of the
area before lifting north and moving along the East Coast.
Simultaneously, an upper trough will dig east across the Great Lakes
region allowing for snow chances to increase Wednesday afternoon and
evening. High temperatures on Wednesday settle in the teens with
overnight lows in the upper single digits. Sub-zero wind chills are
once again possible Wednesday night.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
Upper trough will remain over the region on Thursday with some
lingering lake effect snow showers likely through Thursday afternoon
before another area of high pressure builds overhead Thursday night
into Friday. Current forecast snowfall amounts Wednesday night into
Thursday range between 1 to 3 inches, though variations in the track
of the surface low could increase snow amounts across the region.
Will continue to monitor the mid-week system and its impact with
each forecast package. Temperatures through the long term will be
warmer than earlier in the week, though still below normal for
mid/late February. Highs rise to the mid 20s with lows dropping into
the low teens through the end of the week.
&&
.AVIATION /12Z Sunday THROUGH Thursday/...
Low pressure moving southwest to northeast through the region
will bring continued flight category restrictions in the
forecast today. Rain will be changing to snow this morning west
to east, and has already done so at TOL/FDY/MFD. The nature of
the snow showers will likely make the visibilities highly
variable, but should average IFR over time. Ceilings will be
more stable and remain down in the LIFR/IFR range through much
of the forecast, but lifting to MVFR late.Winds will be on the
increase west to east due to the center of low pressure
strengthening and the pressure gradient tightening with
descending stronger low level winds down to the surface. The
result will be winds turning northwesterly and then westerly
with gusts 25-35kts expected.
Outlook...Non-VFR expected with scattered snow showers Monday.
&&
.MARINE...
Strong low pressure will continue to move northeast across the
eastern Great Lakes and towards the Northeast through today.
Northeasterly winds 10-15 knots this morning will turn northwesterly
this afternoon while increasing to 20-25 knots. As the low pressure
system continues to exit to the northeast, winds will shift westerly
to southwesterly on Monday while increasing to 25-30 knots. There
remains the potential for 30+ knot winds across the central and
eastern basins Monday afternoon, but not enough confidence with this
forecast package to issue any gale headlines. Strong winds across
Lake Erie will cause ice floes to break off from the lakeshore and
may close shipping lanes.
A ridge of high pressure will gradually build east across Lake Erie
Monday night through mid-week which will largely keep westerly winds
below 20 knots. As expansive high pressure builds eastward across
the region, winds turn northerly on Wednesday but remain below 20
knots.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Winter Weather Advisory until 7 PM EST this evening for OHZ003-
006>008-017-018.
Winter Weather Advisory until 7 PM EST this evening for OHZ009-
010-019-027>030-036-037.
Winter Weather Advisory from 10 AM this morning to 7 AM EST
Monday for OHZ011>014-020-089.
PA...Winter Weather Advisory from 1 PM this afternoon to 7 AM EST
Monday for PAZ001>003.
MARINE...None.
&&
SYNOPSIS...26
NEAR TERM...26
SHORT TERM...13
LONG TERM...13
AVIATION...26
MARINE...13Hazardous weather outlook, Feb 16, 4:39 AM EST, 2 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 439 AM EST Sun Feb 16 2025 OHZ009-010-019-027>030-036-037-170945- Erie-Lorain-Huron-Wyandot-Crawford-Richland-Ashland-Marion-Morrow- 439 AM EST Sun Feb 16 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Minimum wind chills near 0 degrees to negative 10 degrees are expected around daybreak Monday, Tuesday, and Wednesday mornings. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>008-017-018-170945- Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca- 439 AM EST Sun Feb 16 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Minimum wind chills near 0 degrees to negative 10 degrees are expected around daybreak Monday, Tuesday, and Wednesday mornings. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ021>023-031>033-038-047-170945- Summit-Portage-Trumbull-Wayne-Stark-Mahoning-Holmes-Knox- 439 AM EST Sun Feb 16 2025 This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...Today and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Minimum wind chills near 0 degrees to negative 10 degrees are expected around daybreak Monday, Tuesday, and Wednesday mornings. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ011>014-020-089-170945- Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Ashtabula Lakeshore- 439 AM EST Sun Feb 16 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 AM EST MONDAY... This Hazardous Weather Outlook is for northeast Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Minimum wind chills near 0 degrees to negative 10 degrees are expected around daybreak Monday, Tuesday, and Wednesday mornings. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001>003-170945- Northern Erie-Southern Erie-Crawford- 439 AM EST Sun Feb 16 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST MONDAY... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Minimum wind chills near 0 degrees to negative 10 degrees are expected around daybreak Monday, Tuesday, and Wednesday mornings. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-170945- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 439 AM EST Sun Feb 16 2025 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 9:37 AM EST | Winter Storm Warning | CLE | Ashtabula, Cuyahoga, Geauga, Lake | 21 hr |
| Feb 16, 10:42 AM EST | Areal Flood Advisory | CLE | Lake | 22 hr |
| Feb 16, 2:25 PM EST | River Flood Warning | CLE | Trumbull | 37 hr |
Nearby
River Flood Warnings in Ohio, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.